Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 8, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at May 25, 2019, 5:48 PM CDT for 4 counties in Texas. It was in force for 117 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2019, 5:48 PM CDT (22:48 UTC)
- Expired
- May 25, 2019, 7:45 PM CDT
- In force
- 117 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hale County, TX, Hockley County, TX, Lamb County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 52 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:55 PM CDT | FLOOD | Plainview, TX | SEVERAL ROADS IN AND AROUND PLAINVIEW ARE FLOODING. THEY WERE ALSO DEALING WITH A NUMBER OF ACCIDENTS. |
| May 25, 5:58 PM CDT | FLOOD | Fieldton, TX | LITTLEFIELD SO REPORTED THAT FM 1072 THROUGH FIELDTON WAS FLOODED. |
| May 25, 6:03 PM CDT | FLOOD | 1 N Spade, TX | 6 TO 12 INCHES OF RAIN FLOWING ACROSS FM 168 NORTH OF SPADE. |
| May 25, 6:25 PM CDT | FLOOD | Plainview, TX | IMAGE OF STREET FLOODED AT WEST 6TH STREET AND HOUSTON STREET |
| May 25, 7:10 PM CDT | FLOOD | Plainview, TX | INTERSECTION OF BUSINESS I-27 AND FM 194 COMPLETELY INUNDATED IN PLAINVIEW. WATER MAY HAVE BEEN GETTING INTO SOME BUSINESSES ALONG THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1631 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.6
The text
As transmitted.
824
WGUS54 KLUB 252248
FFWLUB
TXC189-219-279-437-260045-
/O.NEW.KLUB.FF.W.0008.190525T2248Z-190526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
548 PM CDT Sat May 25 2019
The National Weather Service in Lubbock Texas has issued a
* Flash Flood Warning for...
Northwestern Hockley County in northwestern Texas...
Hale County in northwestern Texas...
Southeastern Swisher County in the Panhandle of Texas...
Southern Lamb County in northwestern Texas...
* Until 745 PM CDT.
* At 546 PM CDT, Doppler radar indicated strong to severe
thunderstorms producing very heavy rain were training across the
warned area. Up to three inches of rain have already fallen. Flash
flooding is likely ongoing or is expected to begin shortly.
* Some locations that will experience flooding include...
Plainview, Littlefield, Hale Center, Olton, Amherst, Kress, Cotton
Center, Fieldton, Spade, Claytonville, Halfway, Pep, Seth Ward and
Edmonson.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3460 10156 3429 10157 3383 10194 3383 10231
3360 10260 3387 10262
$$
LIPE4 follow-up statements
585
WGUS74 KLUB 252321
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
621 PM CDT Sat May 25 2019
TXC189-219-279-437-260045-
/O.CON.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Hale TX-Swisher TX-Lamb TX-
621 PM CDT Sat May 25 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN HOCKLEY...HALE...SOUTHEASTERN SWISHER AND SOUTHERN LAMB
COUNTIES...
At 616 PM CDT, Doppler radar and automated rain gauges indicated
severe thunderstorms producing heavy rain over the warned area. Rain
gauges in Plainview show about 2 inches within 40 minutes. Up to
three inches of rain have already fallen and we have received
numerous reports of flooding on area roads. Flash flooding is
expected to continue.
Some locations that will experience flooding include...
Plainview, Littlefield, Hale Center, Olton, Amherst, Kress, Cotton
Center, Fieldton, Spade, Claytonville, Halfway, Pep, Seth Ward and
Edmonson.
Additional rainfall amounts near 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3460 10156 3429 10157 3383 10194 3383 10231
3360 10260 3387 10262
$$
LIPE116 WGUS74 KLUB 252335 FFSLUB Flash Flood Statement National Weather Service Lubbock TX 635 PM CDT Sat May 25 2019 TXC219-252340- /O.CAN.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hockley TX- 635 PM CDT Sat May 25 2019 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN HOCKLEY COUNTY IS CANCELLED... The heavy rain has moved out of the area and flood waters are slowly receding. Please continue to heed any remaining road closures. LAT...LON 3460 10156 3429 10157 3388 10215 3406 10235 $$ TXC189-279-437-260045- /O.CON.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hale TX-Swisher TX-Lamb TX- 635 PM CDT Sat May 25 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHERN HALE...SOUTHEASTERN SWISHER AND SOUTHEASTERN LAMB COUNTIES... At 630 PM CDT, Doppler radar and automated rain gauges indicated thunderstorms producing very heavy rain continue from Hale Center to near Plainview and Edmonson moving northeast. Up to three inches of rain have already fallen and flash flooding is expected to continue. Some locations that will experience flooding include... Plainview, Olton, Kress, Cotton Center, Fieldton, Spade, Halfway, Claytonville, Seth Ward and Edmonson. Additional rainfall amounts of one inch are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 3460 10156 3429 10157 3388 10215 3406 10235 $$ LIPE
983 WGUS74 KLUB 260029 FFSLUB Flash Flood Statement National Weather Service Lubbock TX 729 PM CDT Sat May 25 2019 TXC279-260035- /O.CAN.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lamb TX- 729 PM CDT Sat May 25 2019 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LAMB COUNTY IS CANCELLED... Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3460 10156 3429 10157 3408 10187 3424 10209 $$ TXC189-437-260045- /O.CON.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hale TX-Swisher TX- 729 PM CDT Sat May 25 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHERN HALE AND SOUTHEASTERN SWISHER COUNTIES... At 725 PM CDT, Doppler radar indicated that the storms producing heavy rain had moved out of the warned area and waters were starting to diminish. However, flooding continues to be a significant problem. Some locations that continua to experience flooding include... Plainview, Kress, Halfway, Claytonville, Seth Ward and Edmonson. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 3460 10156 3429 10157 3408 10187 3424 10209 $$ LIPE
292 WGUS74 KLUB 260038 FFSLUB Flash Flood Statement National Weather Service Lubbock TX 738 PM CDT Sat May 25 2019 TXC189-437-260047- /O.EXP.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hale TX-Swisher TX- 738 PM CDT Sat May 25 2019 ...THE FLASH FLOOD WARNING FOR NORTHERN HALE AND SOUTHEASTERN SWISHER COUNTIES WILL EXPIRE AT 745 PM CDT... The heavy rain has ended. Flood waters will slowly be receding. Flash flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3460 10156 3429 10157 3408 10187 3424 10209 $$ LIPE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:26 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, May 25, 2:26 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 226 PM CDT Sat May 25 2019 .DISCUSSION... Convective initiation began early again this afternoon as soon as low stratus cleared out in eastern New Mexico. This activity will continue to move to the northeast within high CAPE but capped air. This cap is still expected to slowly erode through the rest of the afternoon as low stratus continues to clear. Low level shear remains weak but very low cloud bases will allow isolated tornadoes to continue to be possible with any storm. Additional development is possible in the southwestern South Plains into southeastern New Mexico later this afternoon with mixed layer CAPE around 2500 J/kg in mostly uncapped air. It is unclear on how much eastward movement will occur with any convection that has already developed or any future development. Much stronger lift will move overhead Sunday afternoon. A strong short wave trough will move out over New Mexico along with a 110kt jet streak at 250mb. Although most of the large scale lift will move out over the central Plains, isolated dryline convection is expected from the South Plains southward into the Permian Basin. Mid and upper level flow will be increasing so shear and instability will continue to promote severe rotating supercells for Sunday afternoon with any storm that does develop. However, models do show stronger capping on Sunday afternoon which may delay the onset of initiation until very late afternoon. A long shot possibility is that the cap holds and prevents any convection from developing. We will retain southwest flow aloft on Monday as the center of the upper level low moves across the central Rockies. This will act to push the dryline off the caprock. There will be sufficient instability for thunderstorms and possibly even severe thunderstorms in the eastern Rolling Plains on Monday. However, strong capping may be an issue again preventing any convective initiation. Drier air will sweep into the area on Tuesday putting a brief kibosh on any potential thunderstorm development. A cold front will follow Wednesday morning bringing an increase to low level moisture. A little later on Wednesday, a short wave will move overhead with lift favoring the Rolling Plains. Elevated instability will exist above the frontal air mass with little chances of severe thunderstorms. Low level moisture will begin to surge back on Thursday in advance of the next upper level trough moving into the western CONUS. Quality low level moisture will not return until Friday. Models are depicting a short wave moving overhead on Friday out ahead of the parent trough in the western CONUS. With better moisture in the area, this will bring severe thunderstorm chances back to West Texas. Southwest flow aloft looks to remain through the weekend but details are unclear at the moment. && .LUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for TXZ024>026-028>037- 039>041. && 01
Hazardous weather outlook, May 25, 11:13 AM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Lubbock TX 1113 AM CDT Sat May 25 2019 TXZ021>044-260415- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- 1113 AM CDT Sat May 25 2019 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms are expected to develop early to mid afternoon across eastern New Mexico and push into the western South Plains and the extreme southwestern Panhandle. Very heavy rainfall, hail to the size of golf balls, and wind gusts to 70 mph are the main threats. Isolated tornadoes will also be possible. There remains some uncertainty on how far east severe thunderstorms will push later this evening. A Flood Watch is in effect for the South Plains, northern Rolling Plains, and extreme southeastern Panhandle through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe thunderstorms will be possible Sunday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed across the western South Plains early this afternoon and into the central South Plains late this afternoon and evening.
In the hours before
Local storm report, May 25, 5:06 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
506 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 3 N PLAINS 33.23N 102.84W
05/25/2019 M66 MPH YOAKUM TX MESONET
MEASURED BY THE PLAINS WEST TEXAS MESONET
&&
EVENT NUMBER LUB1900481
GDSLocal storm report, May 25, 5:13 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
513 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM FUNNEL CLOUD 2 W ANTON 33.81N 102.20W
05/25/2019 HOCKLEY TX FIRE DEPT/RESCUE
SEEING A FUNNEL CLOUD FROM FM 597 ABOUT 1 MILE WEST OF
HIGHWAY 385
&&
EVENT NUMBER LUB1900482
GDSLocal storm report, May 25, 5:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
517 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG PLAINS 33.19N 102.83W
05/25/2019 YOAKUM TX LAW ENFORCEMENT
LARGE TREE DOWN IN PLAINS BLOCKING A ROADWAY. TIME OF
DAMAGE ESTIMATED.
&&
EVENT NUMBER LUB1900483
GDSLocal storm report, May 25, 5:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
525 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLOOD 6 SE LITTLEFIELD 33.86N 102.26W
05/25/2019 LAMB TX CO-OP OBSERVER
TORRENTIAL RAINFALL CAUSING INUNDATION FLOODING FOR THE
SECOND DAY IN A ROW.
&&
EVENT NUMBER LUB1900484
GDSLocal storm report, May 25, 5:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
533 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FUNNEL CLOUD 7 NNW ANTON 33.90N 102.21W
05/25/2019 LAMB TX FIRE DEPT/RESCUE
ABERNATHY FD SPOTTED A BRIEF FUNNEL. LOCATION IS
ESTIMATED FROM RADAR.
&&
EVENT NUMBER LUB1900485
GDSLocal storm report, May 25, 5:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
538 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FUNNEL CLOUD 5 SE SETH WARD 34.16N 101.63W
05/25/2019 HALE TX TRAINED SPOTTER
LOCATION IS WHERE OBSERVER WAS LOCATED. THEY SPOTTED
THE FUNNEL WELL TO THEIR WEST, CLOSE TO PLAINVIEW.
&&
EVENT NUMBER LUB1900486
GDSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:14 PM CDT | Special Weather Statement | LUB | Lubbock | 31 min |
| May 24, 7:21 PM CDT | Areal Flood Warning | LUB | Hale, Hockley, Lubbock | 2 hr |
| May 24, 7:32 PM CDT | Areal Flood Warning | LUB | Crosby | 4 hr |
| May 24, 7:50 PM CDT | Areal Flood Warning | LUB | Floyd, Motley | 115 min |
| May 24, 7:51 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 54 min |
| May 24, 7:56 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 49 min |
| May 24, 8:36 PM CDT | Areal Flood Warning | LUB | Hockley, Lamb | 114 min |
| May 24, 8:42 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb | 63 min |
| May 24, 9:05 PM CDT | Areal Flood Warning | LUB | Childress, Cottle, Hall | 115 min |
| May 24, 9:45 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 43 min |
| May 24, 10:00 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 60 min |
| May 24, 10:54 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale | 38 min |
| May 25, 12:37 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 53 min |
| May 25, 1:27 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 63 min |
| May 25, 1:42 PM CDT | Areal Flood Advisory | LUB | Bailey, Cochran, Hockley, Lamb | 2 hr |
| May 25, 1:50 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 55 min |
| May 25, 2:18 PM CDT | Tornado Warning | LUB | Hale, Lamb | 27 min |
| May 25, 2:26 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 49 min |
| May 25, 2:56 PM CDT | Areal Flood Advisory | LUB | Hale, Lamb, Swisher | 2 hr |
| May 25, 3:09 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 20 min |
| May 25, 3:19 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 56 min |
| May 25, 3:47 PM CDT | Areal Flood Advisory | LUB | Bailey, Cochran, Hockley, Lamb | 58 min |
| May 25, 3:55 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Hale, Hockley, Lamb, Swisher | 65 min |
| May 25, 4:20 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Yoakum | 55 min |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 17 min |
| May 25, 4:48 PM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Cochran, Hale, Hockley, Lamb and 2 more | 117 min |
| May 25, 4:54 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 66 min |
| May 25, 4:58 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Lamb, Swisher | 62 min |
| May 25, 5:02 PM CDT | Tornado Warning | LUB | Hale, Hockley, Lamb, Lubbock | 43 min |
| May 25, 5:05 PM CDT | Tornado Warning | LUB | Floyd, Hale, Swisher | 40 min |
| May 25, 5:06 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 54 min |
| May 25, 5:11 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb, Yoakum | 49 min |
| May 25, 5:43 PM CDT | Tornado Warning | LUB | Briscoe, Floyd, Hale, Swisher | 47 min |
| May 25, 5:49 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Motley, Swisher | 56 min |
| May 25, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 61 min |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 29 min |
| May 25, 6:02 PM CDT | Tornado Warning | LUB | Briscoe | 28 min |
| May 25, 6:11 PM CDT | Tornado Warning | LUB | Hale | 16 min |
| May 25, 6:15 PM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hale, Hall, Motley, Swisher | 2 hr |
| May 25, 6:34 PM CDT | Tornado Warning | LUB | Briscoe, Floyd, Hall, Motley | 26 min |
| May 25, 6:45 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 30 min |
| May 25, 6:53 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Childress, Hall | 67 min |
| May 25, 6:54 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 36 min |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.